# SDR USAA2010050390874

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 33,346 hours, 18,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misrouted
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-DCA - EMERGENCY EQUIPMENT - YELLOW RELEASE STRAP AT R1 DOOR NOT ROUTED THRU GIRT BAR.  REROUTED YELLOW RELEASE STRAP THROUGH DOOR R1 GIRT BAR IAW AMM 25-62-44.
